# SDR SWAA2022031447958

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Condition: Cracked
- Location: L/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR; HINGE COVER PANEL 334GT HAS A CRACK ON THE INBD EDGE. / REPAIRED AND APPLIED DECORATIVE FINISH ON L/H ELEVATOR HINGE COVER PANEL 334GT ON I/B EDGE IAW B737 SRM 55-20-01-2R-4; SRM 51-70-04-2R-0 AND B737 AMM 51-21-99-00-801 A92471 A38613 A19477
